# SDR AALA20160713022

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 45,425 hours, 18,429 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE NR 6 LEADING EDGE SLAT WOULD NOT RETRACT AND, DURING RETURN TO FIELD, WOULD NOT EXTEND PAST MID POSITION.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED THE NR 6 SLAT INBOARD LEADING EDGE PROXIMITY SENSOR IAW AMM 27-88-11-400-801 AND ACCOMPLISHED OPERATIONAL CHECK IAW AMM 27-81-11-000-801. SYSTEM CHECKED NORMAL.
